| Catalog Number |
129403070 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Limited Mobility Of The Implanted Joint (2671)
| Date of Event |
10/04/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that there was malalignment of lcs femoral component leading to limited rom in the knee.It was reported that the surgeon explanted femur and poly and revising with sigma femur.
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.